IEEE - Institute of Electrical and Electronics Engineers, Inc. - Comments on "Relationships between internal and external stability for infinite-dimensional systems with application to a servo problem" [with reply]

Author(s): P.M.G. Ferreira ; Y. Yamamoto ; S. Hara
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1990
Volume: 35
Page Count: 1
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.52317
Regular:

The author takes exception to two statements in the above referred paper (ibid., vol.33, p.1044-52, Nov. 1988). One is that servo systems for infinite-dimensional systems have only been... View More

Advertisement